Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IMMENSE

What happens when accutane dose is increaed

I've just had my accutane dose doubled from 30mg to 60mg. Does anyone know I can expect to happen. Will it get worse or better. Willtheside effects become more I've been on accutane for 3 months already. HELP !!!

Share this post


Link to post
Share on other sites

my first 2 months i was at 60mg and about 2 weeks ago i was bumped up to 80mg

for me, getting bumped up was almost like when i started accutane..my eyes became dry and itchy again, my skin became even more dry, but then things calmed down a bit after a couple weeks

so i would say that with your dose getting bumped up you should expect more of the same, maybe just a little worse(more dry skin, dry scalp, dry nose, itchy eyes, etc.)...remember to use lotion a lot(if you don't already)..whenever youre done showering, use it; whenever you wash your hands, use some..for me, the skin dryness can be controlled as long as i keep up with doing all that..good luck

Share this post


Link to post
Share on other sites

Prepare for more side effects. We can't tell you exactly what they'll be because it differs with each individual, but you'll definitely notice changes. The common ones are dry skin/lips/eyes/hair, photosensitivity, a breakout due to the increased dose, flushing, joint pain, and/or night vision issues. Drink plenty of water, get as much rest as you can, do NOT pick, and moisturize. Stay out of the sun.

Share this post


Link to post
Share on other sites

i also forgot to mention that since my dosage was bumped up i became a lot more tired..I feel like for the past 2 weeks ive been in a constant tired daze

im on 80mg though, and I wasnt this bad at 60mg, so hopefully you do not feel as tired as i am

Share this post


Link to post
Share on other sites
Ate you saying that my acne is going to get worse again. And is that for deffinate? X

Nothing with Accutane is certain.

Share this post


Link to post
Share on other sites
Ate you saying that my acne is going to get worse again. And is that for deffinate? X

it could possibly pull out more crap thats in your skin, but thats not definite..i got a minor breakout when i was bumped up to 80, but nothing like my initial breakout from starting accutane

Share this post


Link to post
Share on other sites

I started at 40, a month later to 50, and then the rest of the course at 60. Every time I broke out again. Less severe each time but definitely broke out, a lot. Like others mentioned, it is different for every person so it is not definite. I also noticed I became A LOT more tired than normal, I used to immediately get out of bed and at 60 mg it took me 30-45 minutes because I kept falling asleep. A lot of exhaustion.

Share this post


Link to post
Share on other sites

Does anyone know how long it takes for accutane to give clear flawless skin. Cause I've been on for it for over 3 months on 30mg and I have seen improvements but no where near enough. And now I'm on 60mg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×